# SDR P5CA0501379

- Difficulty date: July 18, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 79,945 hours, 18,990 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bolt
- Part number: BACB30US1442
- Condition: Sheared
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LANDING GEAR SUPPORT BEAM GATE BEARING ATTACHMENT SUPPORT UPPER VERTICAL BOLT SHEARED AND MIGRATED.  REF IPC 57-15-05-0 ITEM 290.  SHEARED BOLT REMOVED AND NEW BOLT /WASHERS/ NUT INSTALLED AND TORQUED IAW SRM 51-30-04 FIG 1 SHT 2 TABLE AND MM 57-15-00 FIG 201.
